MathSciNet Relay Station
MathSciNet bibliographic data
MR1217157 (94g:58212) 58G10 (32C17)
Stern, Mark Index theory for certain complete Kähler manifolds. J. Differential Geom. 37 (1993), no. 3, 467–503.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement